# SDR UPS203660

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C215248
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT 70.5 RIB CHORD HAS CRACK.  REPAIRED IAW B727-5710-7142.
